Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from breast cancer, dizziness. Taking chemotherapy sessions. Medication?

Hi , My mother is taking Chemotherapy for Breast cancer . We have taken 6th cycle chemo recently .Today she is feeling iike ,while getting up from bed the whole room seems to be rolling . Please tell me what is this problem and what medicine immediately have to use .Please send answer YYYY@YYYY Thanks&Regards
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your mother's problem. This feeling of dizziness is most likely due to the chemotherapy but because of her history of breast cancer, it is better that a CT scan of the head is done to rule out metastasis to the brain.
If these symptoms are due to the chemotherapy, they will subside within a day or two.

Hoping for the best.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor